RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 84, Issue 4  


Asymptotic Behavior of Semiclassical Polynomials of Joint Orthogonality of Bessel Type
R. È. Akhmedov
483
Properties of $P$-sets and Trapped Compact Convex Sets
M. V. Balashov, I. I. Bogdanov
496
Relative Enumerability in Ershov's Hierarchy
I. I. Batyrshin
506
On Automorphisms of a Generalized Octagon of Order $(2,4)$
I. N. Belousov, A. A. Makhnev
516
Nonincrease of Density and Weak Density under Weakly Normal Functors
R. B. Beshimov
527
The Taikov Functional in the Space of Algebraic Polynomials on the Multidimensional Euclidean Sphere
M. V. Deikalova
532
On the Uniqueness Criterion for Solutions of the Sturm–Liouville Equation
Kh. K. Ishkin
552
Invariant Weighted Algebras $\mathscr L_p^w(G)$
Yu. N. Kuznetsova
567
Isometric Lagrangian Immersion of Horocycles of the Hyperbolic Plane in Complex Space
L. A. Masal'tsev
577
Approximation by the Class of Functions with Bounded Second Derivative
A. V. Mironenko
583
Definability of Abelian Groups by Homomorphism Groups and Endomorphism Semigroups
A. M. Sebel'din, A. E. Smorkalova
595
Optimal Recovery of Linear Functionals on Sets of Finite Dimension
S. P. Sidorov
602
Integrals over Polytopes, Multiple Zeta Values and Polylogarithms, and Euler's Constant
J. Sondow, S. A. Zlobin
609

Brief Communications
Boas–Telyakovskii Conditions for the Integrability of Multiple Trigonometric Series
P. V. Zaderej, E. N. Pelagenko
627
Additions to the Principle of Harmonic Nevanlinna Measure
A. L. Lukashov
632
Thermodynamics of Nanostructures
V. P. Maslov
634
Exponential Dichotomy of Linear Difference Systems with Almost Periodic Matrix
R. K. Romanovskii, L. V. Bel'gart
638
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019